# SDR CA020712001

- Difficulty date: August 22, 2001
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 39,273 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BR63031023
- Condition: Failed
- Location: Seat Row 1ab
- Part time: 38,149 hours, 42,723 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A REMAIN OVERNIGHT MAINTENANCE VISIT A SNAG WITH THE SIDEWALL LIGHTING SYSTEM AT ROW 1AB WAS BEING ADDRESSED. THE TECHNICIAN DISCOVERED THE LAMP END (P/N BRG6303-102-3S/N  149) WAS DISTORTED BECAUSE IT HAD MELTED. THE END WAS REPLACED WITH NEW AND THE SYSTEM TESTED SERVICEABLE.
